# SDR FDEA202010182549

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 5,879 hours, 2,670 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T2511U14
- Condition: Cracked
- Location: Rt Wing
- Part time: 5,879 hours, 2,670 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LES 490 APPROXIMATELY LEADING EDGE NOSE FORMER CRACKED.  REMOVED CRACKED FORMER AND INSTALLED NEW FORMER PN 114T2511U14.
